# SDR AU960418

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gear
- Part number: 408106008
- Condition: Faulty
- Location: Eng Pwr Ind Sys
- Component: Lyc, LTS101750B1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NG SPEED PICKUP GEAR PLATE RIVETS LOOSE
